MathSciNet Relay Station
MathSciNet bibliographic data
MR193037 (33 #1259) 06.40
Ramsay, Arlan Dimension theory in complete orthocomplemented weakly modular lattices. Trans. Amer. Math. Soc. 116 1965 9–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement